Organizing
Committee
  Congress
Information
  Program   Participation   Sponsorship
& Exhibition
  Travel Information
Program
Scientific Program
> Program > Scientific Program


All Days Day 1 August 29 (Sat) Day 2 August 30 (Sun) Day 3 August 31 (Mon) Day 4 Sept 1 (Tue)

All Session Official & Social Program Plenary Session Section Plenary Symposium Nursing Session (WFCCN) Pediatric Session (WFPICCS) Step-up Session Meet the Expert Workshop Oral Presentation Luncheon Symposium

All Venue RM01 RM02 RM03 RM04 RM05 RM06 RM07 RM08 RM09 RM10 RM11 RM12 RM13 RM14 Others

• Official & Social Program : Korean Night
Date & Time Day 2 August 30 (Sun), 19:00-21:00 Venue Some Sevit (Floating Island)
Chairs
Speakers
• Meet the Expert01 : Optimizing Culture Change to Improve Patient Outcomes
Date & Time Day 2 August 30 (Sun), 07:00-07:45 Venue RM02
Chairs
Speakers
• Meet the Expert02 : Why Not Measure Blood Volume to Determine the Endpoint of Fluid And Red Cell Resuscitation?
Date & Time Day 2 August 30 (Sun), 07:00-07:45 Venue RM03
Chairs
Speakers
• Meet the Expert03 : The Future of the Treatment of Acute Brain Injury
Date & Time Day 2 August 30 (Sun), 07:00-07:45 Venue RM11
Chairs
Speakers
• Plenary Session03 : From 1972 to Date: My Journey on ARDS Understanding
Date & Time Day 2 August 30 (Sun), 08:00-08:50 Venue RM01
Chairs
Speakers
• Workshop03 : Hemodynamic Monitoring - from Theory to Bedside Application
Date & Time Day 2 August 30 (Sun), 09:00-12:00 Venue RM06
Course coordinator/Instructor Jean-Louis TEBOUL, Frederic MICHARD, Debbie BRODRICK,
Capacity 30 persons
Detailed Program 09:00-09:30 (30min): Lecture I
Consensus on circulatory shock and hemodynamic Monitoring (Jean Louis Teboul, France)

09:30-10:00 (30min): Lecture II
Which technique for which patient? (F. Michard, Edwards)

10:00-10:10 (10min): Q&A

10:10-11:00 (50min): Interactive Case Simulation
(Debbie Brodrick., Edwards)

11:00-11:15 (15min): Break

11:10-12:00 (45min): Demonstrations
Volume View& PreSep
FloTrac&ClearSight
Remarks
• Meet the Expert04 : Case Discussions: Traumatic Head Injury and CNS Infections
Date & Time Day 2 August 30 (Sun), 07:00-07:45 Venue RM12
Chairs
Speakers
• Pediatric Session(WFPICCS)04 : Sepsis and Infection
Date & Time Day 2 August 30 (Sun), 09:00-10:40 Venue RM11
Chairs
Speakers
• Workshop04 : Hemodynamic Monitoring - from Theory to Bedside Application
Date & Time Day 2 August 30 (Sun), 14:00-17:00 Venue RM06
Course coordinator/Instructor Jean-Louis TEBOUL, Frederic MICHARD, Debbie BRODRICK,
Capacity 30 persons
Detailed Program 14:00-14:30 (30min): Lecture I
Consensus on circulatory shock and hemodynamic Monitoring (Jean Louis Teboul, France)

14:30-15:00 (30min): Lecture II
Which technique for which patient?(F. Michard, Edwards)

15:00-15:10 (10min): Q&A

15:10-16:00 (50min): Interactive Case Simulation
(Debbie Brodrick., Edwards)

16:00-16:15 (15min): Break

16:15-17:00 (45min): Demonstrations
Volume View& PreSep
FloTrac&ClearSight
Remarks
• Workshop05 : High-flow oxygen: emerging solution for hypoxia
Date & Time Day 2 August 30 (Sun), 09:00-12:00 Venue RM07
Course coordinator/Instructor Jinwon HUH, Dong Hyung LEE, So Young PARK, So Hee PARK
Capacity 30 persons
Detailed Program Topic 1 Mechanisms and Physiology
Topic 2 High-flow nasal cannula (HFNC) VS Non-invasive mask ventilation (NIV)
Topic 3 High Flow Oxygen compared with Conventional Nasal Cannula in patients with mild-moderate hypoxia: effect on lung volume assessed by Electrical Impedance Tomography
Topic 4 Failure of high-flow nasal cannula therapy may delay intubation and increase mortality.
Topic 5 High Flow Oxygen with Respiration Rate Monitoring
Topic 6 OmniOx Jet Cannula vs HFT Cannula
Hands-on Nomal HFNC Cannula vs RR Monitoring Cannula vs Jet CPAP Cannula
Remarks
• Pediatric Session(WFPICCS)05 : Critical Care in Pediatric Surgery & Organ Transplantation
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM11
Chairs
Speakers
• Luncheon Symposium05 : Practical Management of Invasive Fungal Infection in Critically Ill Patients
Date & Time Day 2 August 30 (Sun), 12:30-13:30 Venue RM04
Chairs
Speakers
• Luncheon Symposium06 : I get by with a Little Help from my PCT in sepsis - from Early Diagnosis to Individualized Patient Management
Date & Time Day 2 August 30 (Sun), 12:30-13:30 Venue RM05
Chairs
Speakers
• Pediatric Session(WFPICCS)06 : Collaboration in Research in PCC
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM11
Chairs
Speakers
• Workshop06 : High-flow oxygen: emerging solution for hypoxia
Date & Time Day 2 August 30 (Sun), 14:00-17:00 Venue RM07
Course coordinator/Instructor Sang-Bum HONG, Jinwon HUH, Dong Hyun LEE, So Young PARK, So Hee PARK
Capacity 30 persons
Detailed Program Topic 1 Mechanisms and Physiology
Topic 2 High-flow nasal cannula (HFNC) VS Non-invasive mask ventilation (NIV)
Topic 3 High Flow Oxygen compared with Conventional Nasal Cannula in patients with mild-moderate hypoxia: effect on lung volume assessed by Electrical Impedance Tomography
Topic 4 Failure of high-flow nasal cannula therapy may delay intubation and increase mortality.
Topic 5 High Flow Oxygen with Respiration Rate Monitoring
Topic 6 OmniOx Jet Cannula vs HFT Cannula
Hands-on Nomal HFNC Cannula vs RR Monitoring Cannula vs Jet CPAP Cannula
Remarks
• Nursing Session(WFCCN)07 : Evidence Based Practice
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM02
Chairs
Speakers
Back to Basics: Creating Evidence Based Nursing Protocols to Improve Patient Outcomes
Kathleen VOLLMAN
(ADVANCING NURSING LLC, , Clinical Nurse Specialist/Consultant/Owner, United States)


Experiences of Fostering an EBP Culture
Yongae CHO
(Samsung Medical Center, Department of Nursing, , Korea)


Development of Evidence Based Nursing Guidelines
Ihn Sook JEONG
(Pusan National University, College of Nursing, Professor, Korea)


• Workshop07 : Ultrasound Hands on Program - Basic
Date & Time Day 2 August 30 (Sun), 09:00-12:00 Venue RM14
Course coordinator/Instructor Young-Rock HA, Hanho DO, Jinwoo LEE, Chi-Ryang CHUNG, Yeon-Joo LEE, Kyung-Soo CHUNG
Capacity 24 persons
Detailed Program 09:00-09:05: Course introduction

09:05-09:25: Simple emergency cardiac sonography

09:25-09:45:  The lung ultrasound, introduction

09:45-10:05 : Lung ultrasound, main clinical uses I
BLUE-protocol (acute respiratory failure)

10:05 - 10:25: Lung ultrasound, main clinical uses II
FALLS-protocol (acute circulatory failure)

10:25-10:45: Lung ultrasound as a monitoring tool

10:45-11:00: break

11:00–12:00: Hands-on Training
1. Lung ultrasound and simple cardiac sonography 
2. BLUE-protocol and FALLS-protocol
Remarks
• Luncheon Symposium07 : Factors Related to the Successful Implementation of Inter Hospital Tele-health for Critical Care
Date & Time Day 2 August 30 (Sun), 12:30-13:30 Venue RM02
Chairs
Cheung Soo SHIN
(Yonsei University Severance Hospital,  Department of Anesthesiology, Professor, Korea)

Speakers
• Pediatric Session(WFPICCS)07 : Acute Kidney Injury and Continuous Renal Replacement Therapy
Date & Time Day 2 August 30 (Sun), 15:50-17:10 Venue RM11
Chairs
Brad POSS
(University of Utah School of Medicine,  Department of Pediatrics, Professor, United States)


Hae Il CHEONG
(Seoul National University Children’s Hospital,  Department of Pediatrics, Professor, Korea)

Speakers
• Nursing Session(WFCCN)08 : Research Up-to-date
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM02
Chairs
Speakers
• Luncheon Symposium08 : Electric Impedance Tomography
Date & Time Day 2 August 30 (Sun), 12:30-13:30 Venue RM03
Chairs
Speakers
• Workshop08 : Ultrasound Hands on Program - Basic
Date & Time Day 2 August 30 (Sun), 14:00-17:00 Venue RM14
Course coordinator/Instructor Young-Rock HA, Hanho DO, Jinwoo LEE, Chi-Ryang CHUNG, Yeon-Joo LEE, Kyung-Soo CHUNG
Capacity 24 persons
Detailed Program 14:00-14:05: Course introduction

14:05-14:25: Simple emergency cardiac sonography

14:25-14:45:  The lung ultrasound, introduction

14:45-15:05 : Lung ultrasound, main clinical uses I
BLUE-protocol (acute respiratory failure)

15:05 - 15:25: Lung ultrasound, main clinical uses II
FALLS-protocol (acute circulatory failure)

15:25-15:45: Lung ultrasound as a monitoring tool

15:45-16:00: break

16:00–17:00: Hands-on Training
1. Lung ultrasound and simple cardiac sonography 
2. BLUE-protocol and FALLS-protocol
Remarks
• Workshop09 : The Prismaflex® CRRT System: A Practical Approach to Evidence, Prescribing and Treatment
Date & Time Day 2 August 30 (Sun), 09:30-12:00 Venue RM10
Course coordinator/Instructor Jong Cheol JEONG, Jason KNOX
Capacity 24 persons
Detailed Program 09:30-10:00: Lecture I
Case study review with completion of CRRT orders

10:00-10:30: Lecture II
Machine set-up per completed CRRT orders

10:30-11:30: Practice & Hands-on
Review of prismaflex system components
Pump/scales interaction review
Common alarms and interventions

11:30-12:00: Q&A
Remarks The Prismaflex® CRRT system: A practical approach to evidence, prescribing and treatment
• Luncheon Symposium09 : Optimizing the Patient's Brain Function after Critical Illness: ICU Management via the PAD Guidelines and Beyond
Date & Time Day 2 August 30 (Sun), 12:30-13:30 Venue RM01
Chairs
Speakers
Optimizing the Patient's Brain Function after Critical Illness: ICU Management via the PAD Guidelines and Beyond
E. Wesley ELY
(Vanderbilt University Medical Center and VA GRECC, Department of Critical Care Medicine, Professor of Medicine, United States)


• Nursing Session(WFCCN)09 : Education
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM02
Chairs
Speakers
• Workshop10 : The Prismaflex® CRRT System: A Practical Approach to Evidence, Prescribing and Treatment
Date & Time Day 2 August 30 (Sun), 14:00-16:30 Venue RM10
Course coordinator/Instructor Hyeong Cheon PARK, Jason KNOX
Capacity 24 persons
Detailed Program 14:00-14:30: Lecture I
Case study review with completion of CRRT orders

14:30-15:00: Lecture II
Machine set-up per completed CRRT orders

15:00-16:00: Practice & Hands-on
Review of prismaflex system components
Pump/scales interaction review
Common alarms and interventions

16:00-16:30: Q&A
Remarks The Prismaflex® CRRT system: A practical approach to evidence, prescribing and treatment
• Nursing Session(WFCCN)10 : Healthy Work Environment
Date & Time Day 2 August 30 (Sun), 15:50-17:10 Venue RM02
Chairs
Speakers
• Nursing Session(WFCCN)11 : Palliative Care
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM03
Chairs
Speakers
• Workshop11 : Connected Care Solution for Critical Care Survellance Trend and Hospital Interoperability
Date & Time Day 2 August 30 (Sun), 09:00-11:50 Venue RM13
Course coordinator/Instructor Sangdo KIM, Andrew SARGENT
Capacity 60 persons
Detailed Program 09:00-09:10 (10min) Welcome reception

09:10-09:50 (40min): Lecture
Unveiling future connected care solution for critical care 

09:50-10:10 (20min): Clinical proof point and ICU workflow enhancement for connected critical care

10:10-10:30 (20min) Q&A

10:30-10:40 (10min): Hands-on session
Connected monitoring in your hands from the bedside to smart devices for critical care

10:40: Farewell
Remarks
• Nursing Session(WFCCN)12 : Nonpharmacology Therapy
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM03
Chairs
Speakers
• Workshop12 : Respiratory Care Suite - Non Invasive ventilation
Date & Time Day 2 August 30 (Sun), 14:00-17:00 Venue RM13
Course coordinator/Instructor Francisco Javier BELDA
Capacity 60 persons
Detailed Program 14:00-14:50 (50min): Lecture 
NIV in daily usage

14:50-15:00 (10min): Q&A

15:00-15:50 (50min): Lecture
Perfect device for NIV ventilation

15:50-16:00 (10min): Q&A

16:00-16:50 (50min): Lecture 
NIV usage in Acute Respiratory Failure

16:50-17:00 (10min): Q&A

17:00 Farewell
Remarks
• Workshop13 : Airway Management Workshop
Date & Time Day 2 August 30 (Sun), 09:00-12:00 Venue RM09
Course coordinator/Instructor Hinoshi OTAKE, Jeongmin KIM, Sungwon NA, Wookyung LEE
Capacity 35 persons
Detailed Program 09:00-09:05 (5min) Opening / Speaker Introduction

09:05-09:35 (30min) Airway Management in the ICU & the Role of ASA DAM algorithm

09:45-10:05 (20min) Importance of preventing Post-Intubation Pulmonary Complications

10:05-10:10 (5min) Break

10:10-11:30 (80min) Hands-on Rotation

- Expericence the difference between Video Laryngeal scope and Direct Laryngeal sopce
- How to place LMA
- Inutubaton with tube introducer in case difficult airway (Combination with DL or VL)
- Cuff pressure management
- Percutanuos tracheostomy
- Intubation with Fiber optics

11:30-11:50 (20min) Interesting case competitions

11:50-12:00 (10min) Q&A
Remarks
• Nursing Session(WFCCN)13 : Family Support
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM03
Chairs
Speakers
• Nursing Session(WFCCN)14 : Infection
Date & Time Day 2 August 30 (Sun), 15:50-17:10 Venue RM03
Chairs
Speakers
• Workshop15 : Ventilation: How to Effectively Adjust PEEP Using Transpulmonary Pressure Measurements
Date & Time Day 2 August 30 (Sun), 14:00-17:00 Venue RM09
Course coordinator/Instructor Edgar JIMENEZ
Capacity 30 persons
Detailed Program How to manage difficult to ventilate patients and adjust PEEP using Transpulmonary Pressure Measurements. Hands on workshop is also part of the practical aspects of this session.
Remarks
• Meet the Expert16 : The Front End and Back End in ICU
Date & Time Day 2 August 30 (Sun), 07:00-07:45 Venue RM08
Chairs
Speakers
• Symposium18 : Understanding the Physiology of Mechanical Ventilation
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM01
Chairs
Speakers
• Symposium19 : Back to Basics in Mechanical Ventilation
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM01
Chairs
Speakers
• Symposium20 : Tackling Ventilator Dyssynchrony
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM01
Chairs
Speakers
• Symposium21 : Understanding Weaning from MV
Date & Time Day 2 August 30 (Sun), 15:50-17:30 Venue RM01
Chairs
Speakers
• Symposium22 : Resuscitation
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM04
Chairs
Speakers
• Symposium23 : Trauma Care System Worldwide (Panel Discussion)
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM04
Chairs
Speakers
• Symposium24 : Damage Control Surgery
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM04
Chairs
Speakers
• Symposium25 : Controversial Issues in Trauma Patients
Date & Time Day 2 August 30 (Sun), 15:50-17:10 Venue RM04
Chairs
Speakers
• Symposium26 : History and Basics of Shock
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM05
Chairs
Speakers
• Symposium27 : Overview of Circulatory Shock
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM05
Chairs
Speakers
• Symposium28 : Management Goals in Septic Shock
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM05
Chairs
Speakers
• Symposium29 : Organ Failure in Shock
Date & Time Day 2 August 30 (Sun), 15:50-17:30 Venue RM05
Chairs
Speakers
• Symposium30 : Organization of ICU
Date & Time Day 2 August 30 (Sun), 09:00-10:30 Venue RM08
Chairs
 
( ,  ,  , )

Speakers
• Symposium31 : Maximizing ICU Resources
Date & Time Day 2 August 30 (Sun), 10:50-12:30 Venue RM08
Chairs
Speakers
• Symposium32 : Ethics (2): End-of-Life Care (Panel Discussion)
Date & Time Day 2 August 30 (Sun), 14:00-15:30 Venue RM08
Chairs
Speakers
• Symposium33 : Ethics (3): Surrogate Decisions and Advance Directives (Panel Discussion)
Date & Time Day 2 August 30 (Sun), 15:50-17:30 Venue RM08
Chairs
Speakers
• Symposium34 : Emergency Neurological Life Support (ENLS)
Date & Time Day 2 August 30 (Sun), 09:00-10:20 Venue RM12
Chairs
Speakers
• Symposium35 : TI: Models of Neurocritical Care Delivery in Different Parts of the World
Date & Time Day 2 August 30 (Sun), 10:50-12:10 Venue RM12
Chairs
Speakers
• Symposium36 : Neuro Critical Care of Neuro Trauma
Date & Time Day 2 August 30 (Sun), 14:00-15:20 Venue RM12
Chairs
Speakers
• Symposium37 : Management of Increased Intracranial Pressure
Date & Time Day 2 August 30 (Sun), 15:50-17:10 Venue RM12
Chairs
Speakers
• SymposiumSection Plenary 04 : Pediatric Critical Care - Low Cost Strategies to Save Many Lives
Date & Time Day 2 August 30 (Sun), 08:00-08:50 Venue RM11
Chairs
Speakers
• SymposiumSection Plenary 03 : Quality Improvement in Trauma and Critical Care
Date & Time Day 2 August 30 (Sun), 08:00-08:50 Venue RM04
Chairs
Speakers
• SymposiumSection Plenary 05 : Optimizing Neurocritical Care Across Different Healthcare Delivery Systems
Date & Time Day 2 August 30 (Sun), 08:00-08:50 Venue RM12
Chairs
Speakers